MathSciNet Relay Station
MathSciNet bibliographic data
MR859298 65B99 (11N99 11Y35)
Andrews, George E.; Goulden, Ian P.; Jackson, David M. Shanks' convergence acceleration transform, Padé approximants and partitions. J. Combin. Theory Ser. A 43 (1986), no. 1, 70–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement